" ...I've suspected that Aspartame might be causing my rash which has gotten progressively worse over four years. How do... "
Ask a question
Ask a question
rash is a change of the human skin which affects its color, appearance or wikt:texture. A rash may be localized in one part of the bod...Read on Wikipedia
Common Rash treatments discussed around the web
Benadryl 18,105 Desitin 9,230 Prednisone 9,184
1,075,879 conversations around the web about Rash to help you make a decision
Aspartame & Rash
We found 277 discussions
" ...son the sugar versions as aspartame is a big NO NO ...our house we have had unexplaned rashes and anything from mardyness to... "
" ...all my \"weird\" symptoms (IBS, rashes, vision problems, sleeping problems, tingly feet) had dissappeared. If you Google \"aspartame toxicity\" you'll be amazed... "
" ...Lite stuff sweetened with aspartame, or do they use sucralose now? If it's aspartame, I would bet that that's the problem, although I have read of people developing skin rashes in response to... "
" ...Splenda/sucralose, and some people have allergic type reactions to it including itching and/or rashes. Have you been consuming Splenda products? Aspartame products can also produce allergic... "
" ...FEEDBACK \"Aspartame MSG Sucralose Splenda Nutrasweet ...of the above sweeteners I experience a cold sweat the taste eliminates in ...Lupus and it also flares up rash outbreaks... Hope this i... "
" I keep meaning to give aspartame up for good but then ...a good night sleep I wouldn‚??t be so tired and maybe this rash would clear up too. I‚??m... "
" How long have you been off of aspartame and other artificial sweetners? I had bizarre skin rashes while I was on it that would come and ...that it was related to aspartame until later. I also bec... "
" i try to avoid aspartame as much as humanly possible i get headaches from it and my ds gets awful rashes and if he has had ...he then has to have an anti histamine to counteract the effects... "
" aspartame has been bad for me even way before i ...did too by default, but right away started having headaches, rashes and mood reactions....and sometimes looked stoned on it......so quit... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Benadryl vs. Desitin